# SDR DL73S040546

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 52,896 hours, 43,918 cycles
- Engine time: 46,844 hours, 36,851 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 65528087
- Part serial: D00967
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RECEIVED LT WING BODY OVERHEAT AT 31,000 NORM CRUISE.  TURNED LT BLEED OFF, LIGHT CONTINUED.  DESCENDED AND PULLED LT ENG TO IDLE, LIGHT EVENTUALLY WENT OUT.  REPLACED OVERHEAT DETECT CONT UNIT.  TIGHTENED SEVERAL CLAMPS IN LT A/C BAY AND LT LEADING EDGE.  CLEANED LOOP CONNECTORS.
